Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 3, Pages 277-286
http://dx.doi.org/10.1155/S1048953302000242

Mixed problem with a weighted integral condition for a parabolic equation with the Bessel operator

1Centre Universitaire de Tebessa, Département de Mathématiques, 12000, Algeria
2Centre Universitaire d'Oum El Baouagui, Département de Mathématiques, 04000, Algeria

Received 1 June 1998; Revised 1 November 2000

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper, we prove the existence, uniqueness and continuous dependence on the data of a solution of a mixed problem with a weighted integral condition for a parabolic equation with the Bessel operator. The proof uses a functional analysis method based on an a priori estimate and on the density of the range of the operator generated by the considered problem.